Geometrically uniform hyperbolic codes
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
20/05/2014
20/05/2014
01/08/2005
|
Resumo |
In this paper we generalize the concept of geometrically uniform codes, formerly employed in Euclidean spaces, to hyperbolic spaces. We also show a characterization of generalized coset codes through the concept of G-linear codes. |
Formato |
173-192 |
Identificador |
http://dx.doi.org/10.1590/S0101-82052005000200002 Computational & Applied Mathematics. Sociedade Brasileira de Matemática Aplicada e Computacional, v. 24, n. 2, p. 173-192, 2005. 1807-0302 http://hdl.handle.net/11449/26979 10.1590/S0101-82052005000200002 S1807-03022005000200002 S1807-03022005000200002.pdf |
Idioma(s) |
eng |
Publicador |
Sociedade Brasileira de Matemática Aplicada e Computacional |
Relação |
Computational & Applied Mathematics |
Direitos |
openAccess |
Palavras-Chave | #classical groups #group codes |
Tipo |
info:eu-repo/semantics/article |